# SDR AALA20090822TUL04

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 48,788 hours, 23,587 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: SS093200405
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT UNABLE TO RETRACT NOSE LANDING GEAR.  EMERGENCY DECLARED, RETURNED TO SEA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR SHOCK STRUT PISTON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
